# SDR UIEA2021101402229

- Difficulty date: October 13, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 94,549 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 3964961
- Part serial: 1024
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK INOP AUTO MODE.( TRANSFERRED TO MDDR 155078 PER MEL 21-51-03-01, CAT C.  /  REMOVED AND REPLACED RH PACK FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01. OPS CHECK GOOD. NO DEFECTS NOTED.  /  19OCT- CVG MX, REMOVED AND REPLACED ACM TEMP CONTROL VALVE R/H IAW B767-300 AMM 21-51-12, OPS CHECK GOOD. NO FAULTS FOUND, THIS ACTION CLEARS DMI # 155078. MCC NOTIFIED. ALL PLACARDS REMOVED. PERFORMED AIR SUPPLY BITE MODULE. BITE CHECK GOOD, NO FLAGS FAULTED. P/N OFF: 398750-5, S/N OFF: 2929P. )
